# SDR 2010FA0001084

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 2,789 hours
- Engine: Allsn 250C20B
- Engine time: 5,410 hours, 217 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: MS3106E8S1S
- Condition: Dirty
- Location: Engine Oil Sys
- Part time: 560 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING THE PILOT HAD A CHIP LIGHT EVENT.  MX REMOVED BOTH ENGINE CHIP PLUGS AND FOUND NO DEBRIS.  IT WAS DETERMINED THAT THE LOWER CHIP PLUG CONNECTOR PLUG WAS SHORTED INTERNALLY AND CAUSING THE LIGHT.  THE CONNECTOR WAS REPLACED.
